# SDR W8PA970551

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Strap
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION STRAP CRACKED AT BS 344, WL 204, LBL 55.  REPLACED TENSION STRAP PER SRM 51-30-01, 51-40-02, BS 344, WL 204, LBL 55.  (M)
